# SDR DALA2024093009559

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WAS FOUND IN TOP SKIN PANEL 2, TRAILING EDGE OVERHANG AREA, LH WING. CORRECTIVE ACTION: REPAIRED PER SECTION II OF 619615-14. (0581147)
